# SDR UALA2012032801947

- Difficulty date: March 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,793 hours, 5,997 cycles
- Engine: Pwa PW4056
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GEAR NR 11 TIRE BLOWN.   CORRECTION TIRE NR 15 BLOWN.
